# SDR FDEA202404010584

- Difficulty date: April 1, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 38,767 hours, 21,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A5361260620000
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMP'T ACCESS DOOR OMEGA STOP FITTING CRACK AT FR6 POSITION. REPLACED THE DAMAGE STOP FITTING WITH NEW PART. AT AVIOICS ACCESS DOOR  I.A.W A300-600F SRM 51-72-10-001 PAGE2. THIS REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100  (AT FR 6, Y0)
